Alert archive / Mississippi / Tornado Warnings in 2013

Tornado Warning 6, NWS Memphis, TN

January 30, 2013Benton County, Marshall County, Mississippi; Fayette County, Hardeman County, Tennessee

NWS Memphis, TN issued this tornado warning at Jan 30, 2013, 12:21 AM CST for Benton County, Marshall County, Mississippi; Fayette County, Hardeman County, Tennessee. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 30, 2013, 12:21 AM CST (06:21 UTC)
Expired
Jan 30, 2013, 1:00 AM CST
In force
39 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon

Counties Benton County, MS, Marshall County, MS, Fayette County, TN, Hardeman County, TN

The radar

The Memphis radar (KNQA), 59 km from the middle of the area, began a volume at 06:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 29, 5:37 PM CSTTornado WatchSPC8 hr
Jan 29, 10:07 PM CSTTornado WatchSPC6 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 6.4 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2013-01-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 784 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2013-01-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 508 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
784 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
571 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
508 m²/s²
0-3 km storm-relative helicity
586 m²/s²
Significant tornado parameter
3.0
Supercell composite
11.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

084 
WFUS54 KMEG 300621
TORMEG
MSC009-093-TNC047-069-300700-
/O.NEW.KMEG.TO.W.0006.130130T0621Z-130130T0700Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
1221 AM CST WED JAN 30 2013

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHERN BENTON COUNTY IN NORTHEAST MISSISSIPPI...
  NORTHERN MARSHALL COUNTY IN NORTHWEST MISSISSIPPI...
  SOUTHEASTERN FAYETTE COUNTY IN SOUTHWEST TENNESSEE...
  SOUTHWESTERN HARDEMAN COUNTY IN SOUTHWEST TENNESSEE...

* UNTIL 100 AM CST

* AT 1221 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM PRODUCING A TORNADO 7 MILES SOUTHWEST OF RED
  BANKS...OR 10 MILES NORTHWEST OF WALL DOXEY STATE PARK...MOVING
  NORTHEAST AT 65 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HOLLY
  SPRINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.IN ADDITION TO THE TORNADO...THIS STORM WILL PRODUCE QUARTER SIZE 
HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

.THE SAFEST PLACE TO BE DURING A TORNADO IS IN A STORM SHELTER. IF NO
STORM SHELTER IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE
BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM
WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

.TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW.

&&

LAT...LON 3520 8943 3501 8898 3469 8950 3480 8968
TIME...MOT...LOC 0621Z 223DEG 58KT 3476 8960

$$
1 follow-up statement
675 
WWUS54 KMEG 300642
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1242 AM CST WED JAN 30 2013

MSC009-093-TNC047-069-300700-
/O.CON.KMEG.TO.W.0006.000000T0000Z-130130T0700Z/
BENTON MS-MARSHALL MS-FAYETTE TN-HARDEMAN TN-
1242 AM CST WED JAN 30 2013

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 100 AM CST FOR
SOUTHWESTERN HARDEMAN...SOUTHEASTERN FAYETTE...NORTHERN MARSHALL AND
NORTHERN BENTON COUNTIES...

AT 1242 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR EARLY GROVE...OR
14 MILES NORTH OF HOLLY SPRINGS...MOVING NORTHEAST AT 65 MPH.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CANAAN...
HOLLY SPRINGS...LAMAR...MICHIGAN CITY...SLAYDEN...GRAND JUNCTION...LA
GRANGE...LAGRANGE...MOSCOW...SAULSBURY...PATTERSONVILLE...FORTY
FIVE...HIGDON AND MACK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING 
QUARTER SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A STORM SHELTER. IF NO
STORM SHELTER IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE
BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM
WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

.TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW.

&&

LAT...LON 3469 8950 3477 8963 3516 8933 3501 8898
TIME...MOT...LOC 0642Z 223DEG 58KT 3501 8932

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this tornado warning went out at Jan 29, 5:58 PM CST, 6 hours 23 minutes earlier.

Area forecast discussion, Jan 29, 5:58 PM CST, 6 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
558 PM CST TUE JAN 29 2013

.UPDATE...
UPDATED TO ADD 00Z AVIATION DISCUSSION.

&&

.PREV DISCUSSION... /ISSUED 349 PM CST TUE JAN 29 2013/

DISCUSSION...

CURRENTLY...A COLD FRONT EXTENDS ACROSS EAST OKLAHOMA WITH A SOLID
LINE OF THUNDERSTORMS ALONG AND JUST AHEAD OF IT. OTHER
THUNDERSTORMS HAVE DEVELOPED ACROSS THE WESTERN HALF OF ARKANSAS.
CLOUDS HAVE BECOME MORE SCATTERED EAST OF THE MISSISSIPPI RIVER
OVER THE LAST FEW HOURS. SOUTHERLY WINDS HAVE INCREASED AND
TEMPERATURES ARE ABOVE 70 DEGREES AT MOST LOCATIONS.

TONIGHT...EXPECT THE COLD FRONT TO APPROACH THE WESTERN PART OF
OUR FORECAST AREA LATE THIS EVENING...MOVING THROUGH MOST OUR AREA
LATE TONIGHT AND CLEARING OUR EASTERN COUNTIES SHORTLY AFTER
DAYBREAK. THUNDERSTORMS WILL BE VERY LIKELY ALONG AND HEAD OF THE
FRONT TONIGHT WITH SOME STORMS SEVERE. MODELS STILL INDICATE
PLENTY OF INSTABILITY AND SHEAR WHICH WOULD FAVOR THE POTENTIAL FOR
DAMAGING WINDS...TORNADOES...AND HAIL. THE ONLY CAVEAT WHICH MIGHT
REDUCE THE RISK FOR SEVERE WEATHER IS THE SURFACE LOW RIDING ALONG
THE FRONT TO OUR NORTHWEST IS NOT VERY STRONG AND THIS COULD
LIMIT THE SHEAR AND REDUCE THE SEVERE WEATHER THREAT. WINDY
CONDITIONS ARE LIKELY AND THIS WILL SUPPORT THE CONTINUATION OF
THE WIND ADVISORY.

WEDNESDAY THROUGH SUNDAY...A MORE POLAR-LIKE AIRMASS WILL DOMINATE
OUR WEATHER AS AN UPPER TROUGH BECOMES MORE ESTABLISHED OVER THE
REGION. A REINFORCING COLD FRONT WILL MOVE THROUGH THURSDAY
EVENING PROVIDING A CHANCE OF LIGHT SNOW OR FLURRIES OVER PARTS OF
THE AREA FOLLOWED BY COLDER WEATHER FRIDAY. THE WEEKEND WILL BE A
LITTLE WARMER WITH A DEVELOPING SOUTHERLY WIND ON THE BACK SIDE OF
A POLAR HIGH. THERE IS A SMALL CHANCE OF RAIN SATURDAY AHEAD OF A
WEAK COLD FRONT SATURDAY NIGHT.

MONDAY THROUGH TUESDAY...THE UPPER FLOW WILL BECOME MORE ZONAL. A
RETURN FLOW OF MOISTURE WILL DEVELOP MONDAY WHICH WILL PROVIDE MORE
CLOUDS AND A CHANCE OF RAIN. ANOTHER COLD FRONT WILL MOVE THROUGH
MONDAY NIGHT FOLLOWED BY HIGH PRESSURE AND DRIER WEATHER TUESDAY.

SWC

&&

.AVIATION...
00Z TAF CYCLE

VFR CONDITIONS ARE EXPECTED TO DETERIORATE TO MVFR CONDITIONS TONIGHT
AS A STRONG COLD FRONT MOVES THROUGH THE LOWER MISSISSIPPI VALLEY
AND SHOWERS AND THUNDERSTORMS DEVELOP ALONG AND AHEAD OF THE
FRONT. IFR CONDITIONS POSSIBLE WITHIN THUNDERSTORMS. BEST TIMING
FOR COVERAGE OF SHOWERS AND THUNDERSTORMS WILL BE MAINLY BETWEEN
30/04-06Z AT JBR...30/06-08Z AT MEM...30/07-09Z AT MKL...AND
30/09-11 AT TUP. THUNDERSTORMS WILL HAVE THE POTENTIAL FOR
PRODUCING DAMAGING WINDS...LARGE HAIL...AND POSSIBLY TORNADOES.
SOUTH WINDS BETWEEN 15 TO 20 KTS WITH GUSTS AVERAGING AROUND 30
KTS WILL VEER WEST THEN NORTHWEST WITH COLD FRONTAL PASSAGE. VFR
CONDITIONS ANTICIPATED TO RETURN BY WEDNESDAY AFTERNOON.

CJC
&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  54  54  31  53 / 100  10   0   0
MKL  56  57  28  50 / 100  30   0   0
JBR  50  50  27  50 / 100  10   0   0
TUP  58  62  31  55 / 100  40   0   0

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...WIND ADVISORY UNTIL 6 AM CST WEDNESDAY FOR CLAY-CRAIGHEAD-
     CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
     PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.

MO...WIND ADVISORY UNTIL 6 AM CST WEDNESDAY FOR DUNKLIN-PEMISCOT.

MS...WIND ADVISORY UNTIL 6 AM CST WEDNESDAY FOR ALCORN-BENTON MS-
     COAHOMA-DESOTO-LAFAYETTE-MARSHALL-PANOLA-QUITMAN-
     TALLAHATCHIE-TATE-TIPPAH-TUNICA-YALOBUSHA.

     WIND ADVISORY UNTIL 6 AM CST WEDNESDAY FOR CALHOUN-CHICKASAW-
     ITAWAMBA-LEE MS-MONROE-PONTOTOC-PRENTISS-TISHOMINGO-UNION.

TN...WIND ADVISORY UNTIL 6 AM CST WEDNESDAY FOR CARROLL-CHESTER-
     CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-HARDIN-
     HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-MCNAIRY-
     OBION-SHELBY-TIPTON-WEAKLEY.

&&
Hazardous weather outlook, Jan 29, 11:00 AM CST, 13 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
1100 AM CST TUE JAN 29 2013

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-301200-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
1100 AM CST TUE JAN 29 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

THERE IS A MODERATE RISK FOR SEVERE WEATHER ACROSS THE ENTIRE
MIDSOUTH. THE MOST LIKELY TIME FOR SEVERE WEATHER WILL BE FROM LATE
THIS AFTERNOON THROUGH MIDNIGHT WEST OF THE MISSSISSIPPI
RIVER...FROM 8 PM TO 2 AM NEAR THE MISSISSIPPI RIVER...AND FROM LATE
EVENING THROUGH OVERNIGHT EAST OF THE MISSISSIPPI RIVER. THE PRIMARY
SEVERE THREAT WILL BE DAMAGING WINDS AND TORNADOES...WITH A
SECONDARY THREAT FOR LARGE HAIL.

A WIND ADVISORY IS ALSO IN EFFECT ACROSS THE MIDSOUTH THROUGH
TONIGHT DUE TO STRONG WINDS. REFER TO THE LATEST WIND ADVISORY FOR
DETAILS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED FROM LATE THIS AFTERNOON THROUGH
TONIGHT.

SWC

In the hours before

Special weather statement, Jan 29, 11:07 PM CST, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1107 PM CST TUE JAN 29 2013

ARZ058-MSZ007-008-010>012-300545-
PHILLIPS AR-TUNICA MS-TATE MS-QUITMAN MS-PANOLA MS-COAHOMA MS-
1107 PM CST TUE JAN 29 2013

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 1145 PM CST FOR...

  EAST CENTRAL PHILLIPS COUNTY IN EASTERN ARKANSAS...
  NORTHERN COAHOMA COUNTY IN NORTHWEST MISSISSIPPI...
  NORTHWESTERN PANOLA COUNTY IN NORTHWEST MISSISSIPPI...
  NORTHERN QUITMAN COUNTY IN NORTHWEST MISSISSIPPI...
  WESTERN TATE COUNTY IN NORTHWEST MISSISSIPPI...
  SOUTHERN TUNICA COUNTY IN NORTHWEST MISSISSIPPI...

A LINE OF STRONG THUNDERSTORMS PRODUCING WINDS AT LEAST 40 MPH WAS
LOCATED FROM 7 MILES NORTHWEST OF DUNDEE TO 5 MILES SOUTHWEST OF
KINGS AT 1108 PM CST...MOVING EAST AT 40 MPH.

PEOPLE IN COAHOMA...PANOLA...PHILLIPS...QUITMAN...TATE AND TUNICA
COUNTIES...INCLUDING LOCATIONS NEAR HELENA AND SENATOBIA...SHOULD
MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT ALSO
INCLUDES ARKABUTLA LAKE...BEAVERDAM LAKE...FLOWER LAKE AND TUNICA
LAKE.

.A TORNADO WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY AREA.

&&

LAT...LON 3462 9059 3474 8985 3429 9006 3422 9075
TIME...MOT...LOC 0508Z 256DEG 35KT 3461 9050 3425 9065
Local storm report, Jan 29, 11:29 PM CST, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1129 PM CST TUE JAN 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 PM     TSTM WND GST     6 S MIDTOWN MEMPHIS     35.05N 89.98W
01/29/2013  E60.00 MPH       SHELBY             TN   TRAINED SPOTTER

            ESTIMATED GUST WITH HEAVY RAINS.

&&

TLSJR
Local storm report, Jan 29, 11:55 PM CST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1155 PM CST TUE JAN 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     TSTM WND DMG     HOXIE                   36.04N 90.98W
01/29/2013                   LAWRENCE           AR   EMERGENCY MNGR

            500 BLOCK. GUTTERS TORN FROM HOUSE. SMALL METAL BLDG
            DESTROYED. SEVERAL 6 INCH DIAMETER TREES DOWN. NUMEROUS
            LIMBS DOWN. POWER POLE PUSHED PARTWAY OVER. 40 PEOPLE
            WITHOUT POWER.

1040 PM     TSTM WND DMG     1 SSE JERICHO           35.27N 90.22W
01/29/2013                   CRITTENDEN         AR   TRAINED SPOTTER

            TELEPHONE POLE BROKEN IN HALF NEARLY HALFWAY UP POLE.
            POWER LINES DOWN. AT INTERSECTION OF HWY 77 AND JAMES
            MILL ROAD.

1100 PM     FLASH FLOOD      7 W GERMANTOWN          35.09N 89.92W
01/29/2013                   SHELBY             TN   TRAINED SPOTTER

            WATER OVER TWO LANES AT GETWELL AND AMERICAN WAY.

1121 PM     TSTM WND DMG     BURLISON                35.56N 89.78W
01/29/2013                   TIPTON             TN   TRAINED SPOTTER

            TREE DOWN ON POWER LINES

&&

TLSJR
Local storm report, Jan 30, 12:03 AM CST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1203 AM CST WED JAN 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1201 AM     FLASH FLOOD      BURLISON                35.56N 89.78W
01/29/2013                   TIPTON             TN   TRAINED SPOTTER

            MORE THAN THREE INCHES OF WATER FLOWING ACROSS THE ROAD
            AT ELM ST.

&&

SCHOTT
Local storm report, Jan 30, 12:17 AM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1217 AM CST WED JAN 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 PM     TSTM WND DMG     TUNICA                  34.69N 90.38W
01/29/2013                   TUNICA             MS   EMERGENCY MNGR

            POWERLINES AND TREES DOWN IN AND AROUND TUNICA.

&&

SCHOTT
Local storm report, Jan 30, 12:20 AM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1220 AM CST WED JAN 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1204 AM     FLASH FLOOD      7 SW MIDTOWN MEMPHIS    35.06N 90.07W
01/30/2013                   SHELBY             TN   PUBLIC

            FLOODING ON POPLAR ROAD AND INTERNATIONAL PLACE. WATER
            OVER ENTIRE INTERSECTION.

1209 AM     FLASH FLOOD      2 W HORN LAKE           34.96N 90.07W
01/30/2013                   DESOTO             MS   EMERGENCY MNGR

            FLOODING NEAR WILL WAY CIRCLE AND 301 HWY IN HORN LAKE.
            NORTH OF GOODMAN ROAD.

&&

TLSJR

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 29, 7:50 PM CSTSpecial Weather StatementMEGTunica25 min
Jan 29, 8:06 PM CSTSpecial Weather StatementMEGQuitman, Tallahatchie24 min
Jan 29, 10:05 PM CSTSpecial Weather StatementMEGDeSoto25 min
Jan 29, 10:48 PM CSTSevere Thunderstorm WarningMEGDeSoto, Tate, Tunica42 min
Jan 29, 11:07 PM CSTSpecial Weather StatementMEGTate, Tunica38 min
Jan 29, 11:28 PM CSTSevere Thunderstorm WarningMEGBenton, DeSoto, Marshall47 min
Jan 29, 11:35 PM CSTTornado WarningMEGCoahoma, Quitman, Tallahatchie25 min
Jan 29, 11:35 PM CSTTornado WarningMEGPanola, Quitman, Tate40 min
Jan 29, 11:43 PM CSTFlash Flood WarningMEGDeSoto, Tunica3 hr
Jan 29, 11:54 PM CSTTornado WarningMEGBenton, DeSoto, Lafayette, Marshall, Panola, Tate36 min
Jan 30, 12:23 AM CSTSevere Thunderstorm WarningMEGLafayette, Marshall, Panola, Tate37 min
Jan 30, 12:31 AM CSTFlash Flood WarningMEGLafayette, Marshall, Panola, Quitman, Tate, Yalobusha6 hr
Jan 30, 12:31 AM CSTTornado WarningMEGBenton, Lafayette, Marshall, Tate, Tippah29 min
Jan 30, 1:00 AM CSTTornado WarningMEGBenton, Tippah30 min
Jan 30, 1:41 AM CSTSevere Thunderstorm WarningMEGCalhoun, Chickasaw, Lafayette, Marshall, Pontotoc, Union and 1 more34 min
Jan 30, 2:01 AM CSTSevere Thunderstorm WarningMEGAlcorn, Itawamba, Lee, Pontotoc, Prentiss, Tippah and 2 more44 min
Jan 30, 2:09 AM CSTTornado WarningMEGAlcorn, Tishomingo51 min
Jan 30, 2:31 AM CSTSevere Thunderstorm WarningMEGChickasaw, Itawamba, Lee, Monroe, Pontotoc, Prentiss and 1 more44 min
Jan 30, 3:00 AM CSTWind AdvisoryMEGAlcorn, Benton, Calhoun, Chickasaw, Coahoma, DeSoto and 16 more15 hr
Jan 30, 3:14 AM CSTSpecial Weather StatementMEGChickasaw, Monroe61 min
Jan 30, 4:14 AM CSTSevere Thunderstorm WarningMEGItawamba, Monroe46 min
Jan 30, 10:16 AM CSTRiver Flood WarningMEGMonroe20 hr
Jan 30, 1:07 PM CSTRiver Flood WarningMEGMonroe17 hr
Jan 29, 9:55 PM CSTSevere Thunderstorm WarningMEGDyer, Lake, Obion65 min
Jan 29, 10:22 PM CSTSpecial Weather StatementMEGLauderdale53 min
Jan 29, 10:31 PM CSTFlash Flood WarningMEGLake3 hr
Jan 29, 10:31 PM CSTSevere Thunderstorm WarningMEGCrockett, Dyer, Haywood, Lauderdale59 min
Jan 29, 10:35 PM CSTSevere Thunderstorm WarningMEGFayette, Haywood, Lauderdale, Shelby, Tipton55 min
Jan 29, 10:48 PM CSTSevere Thunderstorm WarningMEGCrockett, Dyer, Gibson, Obion, Weakley57 min
Jan 30, 12:01 AM CSTSevere Thunderstorm WarningMEGCrockett, Dyer, Gibson, Lauderdale, Obion, Weakley44 min
Jan 30, 12:13 AM CSTSevere Thunderstorm WarningMEGChester, Crockett, Fayette, Hardeman, Haywood, Henderson and 2 more47 min
Jan 30, 12:27 AM CSTSevere Thunderstorm WarningMEGCarroll, Decatur, Gibson, Henderson, Henry, Weakley48 min
Jan 30, 12:34 AM CSTFlash Flood WarningMEGFayette, Hardeman, Haywood, Tipton6 hr
Jan 30, 12:56 AM CSTSevere Thunderstorm WarningMEGChester, Fayette, Hardeman, Henderson, McNairy, Madison64 min
Jan 30, 1:10 AM CSTFlash Flood WarningMEGCarroll, Crockett, Gibson, Haywood, Henderson, Madison6 hr
Jan 30, 1:33 AM CSTTornado WarningMEGCarroll, Chester, Decatur, Henderson27 min
Jan 30, 1:35 AM CSTTornado WarningMEGChester, Decatur, Hardin, Henderson, McNairy25 min
Jan 30, 1:44 AM CSTSevere Thunderstorm WarningMEGChester, Decatur, Hardin, Henderson, McNairy61 min
Jan 30, 2:41 AM CSTFlash Flood WarningMEGShelby3 hr
Jan 30, 4:50 AM CSTRiver Flood WarningMEGCrockett, Dyer, Lauderdale15 hr
Jan 30, 4:55 AM CSTRiver Flood AdvisoryMEGHardin50 hr
Jan 30, 6:11 AM CSTRiver Flood WarningMEGObion, Weakley14 hr

Nearby

Tornado Warnings in Mississippi, 2013Tornado Warnings in Tennessee, 2013Every tornado warning in 2013Tornadoes in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.